# SDR EISA95284

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65C3355711
- Condition: Corrosion
- Location: Fs 1176-1179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON CHORD, FLOOR BEAM STATION 1176-1179, LBL 65 (UPPER SIDE).  REPAIRED CHORD PER BOEING DRAWING 6563357.  (M)
